... headaches, nausea, blurred vision. I called the dr.'s office and could only get the nurse who told me to quit the drug immediately and I could see the dr. a week from now. I'm afraid to stop it without seeing the dr. and without starting another med. of the same type. Am I safe in doing what the nurse said?
29 Sep 2009
Sorry, I don't know if you have seen the doctor already.
Headache, nausea and blurred vision are common side effects of flecainide and your doctor will probably only ask you to stop if you find these symptoms extremely bothersome.
Then again if the nurse said to stop taking it then it might be your doctors practice to stop anyone having these symptoms from taking flecainide and may start them on something else.
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My spouse was started on flecainide a mo. ago he now has a constant cough with full sounding gurgle?
producing frothy sputum could this be s.e . of flecainide?
1 answer • 12 Sep 2009
The Flecainide is for recently diagnosed Atrial Fibrillation which interacted terribly with Cymbalta (confirmed by two physicians.) Seems there are ...
1 answer • 11 Sep 2010
... anorexia, nausea and hyperemesis (severe vomiting). Tn. Basir is a routine outpatient clinic with a diagnosis of heart RSMS CHF, atrial ...
2 answers • 17 Feb 2012
... well but recen
1 answer • 5 Oct 2013